MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.532S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s gender and weight were not provided for reporting.Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient underwent implant procedure.Patient was implanted with one (1) unknown nail, one (1) 5mm titanium locking screw 42mm and one (1) 5mm titanium locking screw 56mm.Post-operative on (b)(6) 2018, patient underwent rotational osteotomy of the femur due to bone not having healed and the alignment being off.During the surgery, surgeon removed two screws and implanted two new screws back in the nail.The screws were removed intact, without difficulty, there was no surgical delay and the procedure was completed successfully.Patient outcome was not reported.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 42mm f/im nail-ster.This is report 2 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7719680
Report Number2939274-2018-53081
Device Sequence Number1107348
Product Code HWC
UDI-Device Identifier10886982086013
UDI-Public(01)10886982086013
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.532S
Device Catalogue Number04.005.532S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;